# SDR GTIA2024090338355

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N931NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9548
- Aircraft time: 14,923 hours, 6,225 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND R2 DOOR ASSIST BOTTLES REQ SVC -SVCD L1 AND R2 DOOR ASSIST BOTTLES IAW AMM 52-10-00
